MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564667151
Medical Device Problem Codes Measurement System Incompatibility (2982); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Codes Shock (2072); Insufficient Information (4580)
Date of Event 06/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported monitoring disruptions during defibrillation.We are in the process of obtaining additional information from the customer regarding patient involvement.
 
Event or Problem Description
The customer reported monitoring disruptions during cautery use and defibrillation.During an angiogram of the coronaries with angioplasty and stenting, the patient went into ventricular fibrillation (v-fib) and had to be defibrillated twice.The flex cardio device was in-use during the time of the incident during the first defibrillated shock, the flex cardio stopped working.The customer indicated they rebooted the flex cardio to resolve the issue.A philips field service engineer (fse) went to the customer site and was unable to confirm the flex cardio failure as reported, therefore we are considering this to be a malfunction of cause unknown.The device passed all functional testing and was returned to service.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15095641
Report Number1051786-2022-00038
Device Sequence Number20182116
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public00884838083820
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564667151
Device Catalogue Number453564667151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2022
Supplement Date Received by Manufacturer06/25/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight82 KG